| Model Number |
DNX500H11C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action(2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ er 2219697 v15 (nirvana risk management matrix) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degrad04, irrit05 reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A dreamstation auto cpap device was returned to a third-party service center with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected, and evidence of foam degradation was found.Additionally, the service technician also noted dust contamination.The device was scrapped by the service center after the evaluation was completed.